Skip to content
Erectile disfunction.
avatar
An_250367 posted:
Me and my partner have been together for nearly a year and in this time I think we have managed to have sex 3 times without it going soft.. He has never cum it feels like I can't please him he has been to the doctors but they just want him to have Viagra which is good but it's not going to turn him on really or make him cum.. We want to try for a baby at the end of this year and I'm thinking its just not going to happen!! Help and advice needed please
Reply
 
avatar
RobertPatrick responded:
Hi,

First of all get blood check, as he is not able to cum, this is sure ejaculation problem or delayed ejaculation. Ask him does he masturbate too much or does he watch porn. As due to excess masturbation reduces sexual stamina and sometimes halts ejaculation of cum.
 
avatar
nohard responded:
Hi His problem of not ejectulating could steem from masturbating, if has when masturbating been using to much pressure, then when he has sex he does not get the same feeling, so the first question would be can he eleculate through masturbating, if so there is your problem.
Or if he masturbates frequently, he could have a case of over masturbating, he may not do this at home but when he is at work?
Hope this helps.
Good Luck
 
avatar
stevesmw responded:
It is difficult to comment with so little information. I don't know his age, physical health, or sexual history. Assuming he's young and healthy, it would be a psychological issue. Getting pregnant probably isn't going to be that difficult, but having a satisfactory sex life is. You need to have an honest discussion with him about what makes him orgasm and how often. I don't consider myself abnormal, but when I was younger it would take a lot of orgasms, either through masturbation or intercourse to make me unable to stay hard during intercourse. It has has happened a few times but I was engaging in excessive sexual activity.
 
avatar
RobertPatrick responded:
I think he should try libido enhancing food like banana, avacado etc. Try this, it will help him to have better libido and sexual desire.
 
avatar
Baybeegirl replied to stevesmw's response:
he is 23 in july and hes healthy goes to the gym a lot but we have ended up breaking up at the weekend as he has been messaging other girls he said its all part of it.. its like hes obsessed.. i actually think it is something in his head what is going on i really dont understand why this is happening at all but it seems like everything is falling apart.. appreciate your reply thank you.. p.,s hes also obsessed with porn and cant go a day without looking!!
 
avatar
nohard replied to Baybeegirl's response:
Hi So now we know and there is the answer,PORN, and I bet he is mastrubating to it, he has porn enduced ED, todays biggest problem.
So no you can let live in his own sex world.
Go find yourself a new guy who wants to please you with some good sex.
Good Luck
 
avatar
ontbear responded:
An_250367.......Have his primary doctor have him see a specialist for possible use of penis injection prior to intercourse or a penis pump inplant. Good luck ontbear
 
avatar
Poul1986 responded:
Hello! Perhaps the problem your partner has could be psychological.. Being unable to be sexually active doesn't have to mean he is having a serious erectile problem.. You can check out this site for blogs related to sexual problems in men.. I hope this would help you. http://www.shopavanafil.com/avanafilinfo/what-is-avanafil.html


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.